# SDR V0XD2016021024

- Difficulty date: February 9, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 19,680 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Post
- Part number: 601R332231
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST CRACKED.  R & R LT WINDSHIELD SIDE POST IAW SRM 51-42-21 & 51-25-06.
